Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Skin colour cyst near eye. Punctured it, dark bleeding, pus. Cure for discolouration?

Hi, I had a small skin color I m assuming cyst near my eye. It s been there for a while, I decided to take a sterile needle and puncture it, very dark blood and a lot of it and also a good deal of puss came out. Sorry, gross I know. Anyhow, it appears to have traveled and my entire eye is now black and blue ? What should I do ?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response

You should have ascertained the nature of the swelling before puncturing it. Anyhow, the blood from the punctured area has traveled to the soft tissue of your eye which is causing it to be blue. If you are sure that the swelling had puss, you should take some systemic anti-biotics along with anti-inflammatory drugs and some anti-biotic drops in the affected eye. If it does not get relived in about 72 hours, you should visit a specialist.

Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor